Calculating errors for measures derived from choice modelling estimates

This is the latest version of this eprint.

Daly, AJ, Hess, S and de Jong, G (2012) Calculating errors for measures derived from choice modelling estimates. Transportation Research Part B: Methodological, 26 (2). 333 - 341. ISSN 0191-2615

Abstract

Metadata

Authors/Creators:
  • Daly, AJ
  • Hess, S
  • de Jong, G
Dates:
  • Published: February 2012
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Environment (Leeds) > Institute for Transport Studies (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 07 Feb 2014 12:48
Last Modified: 04 Nov 2016 02:25
Published Version: http://dx.doi.org/10.1016/j.trb.2011.10.008
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.trb.2011.10.008

Available Versions of this Item

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics